D. Nazari and S. Shahmorad, “Application of Fractional Differential Transform Method to the Fractional Order Integro-Differential Equations with Nonlocal Boundary Conditions,” Journal of Computational and Applied Ma-thematics, Vol. 234, No. 3, 2010, pp. 883-891. doi:10.1016/j.cam.2010.01.053
 S. M. Hosseini and N. A. Aliev, “Sufficient Conditions for the Reduction of a BVP for PDE with Non-Local and Global Boundary Conditions to Fredholm Integral Equations (on a Rectan-gular Domain),” Applied Mathematics and Computation, Vol. 147, No. 3, 2004, pp. 669-685.
 F. Bahrami, N. Aliev and S. M. Hosseini, “A Method for the Reduction of Four Imensional Mixed Problems with General Boundary Conditions to a System of Second Kind Fredholm Integral Equations,” Italian Journal of Pure and Applied Mathematics, No. 17, 2005, pp. 91-104.
 N. Aliev and M. Jahanshehi, “Solution of Poissoins Equation with Global, Local and Non-Local Boundary Conditions,” In-ternational Journal of Mathematical Education in Science and Technology, Vol. 33, No. 2, 2002, pp. 241-247. doi:10.1080/00207390110097551